# SDR SWAA2016110409382

- Difficulty date: November 3, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 58,638 hours, 34,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hanger Assy
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE COVER FORWARD GIRT BAR HANGER LOOSE.  SECURED HANGER PER AMM.
